# SDR ASAA11510721

- Difficulty date: November 25, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 18,463 hours, 5,915 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LG SPLIT ON DUCT PRESSURE. 370 R25 L45.  CLIMB TO 380 R25 L40.  AT 380 R26 L40.  AT 380 OAT 54 N1 91.8 91.7 M.80.  ACCOMPLISHED RT ENGINE BLEED AIR SYSTEM HEALTH CHECK.  NO DEFECTS FOUND.  REF AMM 36 11 00 701 801.
